# SDR UPS02239009

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO DECK COMPARTMENT BS 1183 STIFFENER TIE CRACKED AT RBL 361 UPPER TIE BETWEEN VERT BEAM AT RBL 26.83 & RBL 36.83.  NEW STIFFENER INSTALLED IAW SRM 51-30-2.
